# SDR HALA0600757

- Difficulty date: September 13, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,647 hours, 14,781 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON VAPOR BARRIER JUST FWD OF MID SPAR FITTING IS CRACKED.  REMOVED AND REPLACED CRACKED VAPOR BARRIER WITH NEW FABRICATED BARRIER, PER EA 311T308-126 AND SRM 51-40-05-0G-0.
